Visit to see E.P next month.What questions should I ask ?

I had an ablation 16 months ago for atrial flutter,tachycardia and fibrillation.It has by and large a great success.I have an AliveCor monitor and approx once a month I have short runs of tachycardia ,approx 140bpm. The last reports sent for analysis have returned with

sinus tachycardia 1 ventricular ectopic (needs review)

Normal sinus,1 atrial ectopic

Tachycardia- rhythm uncertain ,1 atrial ectopic (needs review)

And on a 12 lead ECG in March 2014 - Abnormal ECG - Junctional rhythm (no P waves found) Nonspecific ST and T wave abnormality.

Does any of the above come under the AF umbrella ,or are they all separate arrithymias?

Sorry to be so long winded but I don't really know what it all means and it's the first time I get to see the E.P in over a year I don't want to waste any time with stupid questions that aren't relevant.

I have also just been diagnosed with Polymyalga and taking steroids for that.Does anyone have any problems with meds interacting i.e. Bisoprolol,Warfarin, Omeprazole?

Any advice please?

Fi

4 Replies

oldestnewest
  • I'm not medically trained but notice the absence of p waves mentioned which might mean some AF- it's best to take all the ECGs for the EP to see and explain these results for you.

    I hope all goes well,

    best wishes

  • Alive cor is usually pretty good at picking up af, it certainly has mine in the past. More to the point what symptoms are you getting? It really is your symptoms that are most important.

    Eileen

  • Thanks Rosy and Eileen.I will take all documentation with me.As for symptoms I don't have any of the horrid ones that I had prior to the ablation.

  • I have problems with drug interactions and had to come off all my heart meds before my EP wanted me to because I developed Myasthenia and beta blockers and anti arrythmia drugs are known to worsen symptoms but luckily I have had no arrythmia symptoms since the ablation in Mar. I am on Pyrimidstigmine & Cellcept (Mycophenolate) which is an immunosuppresent and those can cause interactions, but luckily not having symptoms so it's not a issue at present. My new EP is at the same hospital as my neurologist and I have an agreement that they will consult with each other regarding any medication changes. But even so I check everything out myself, as much as I can.

You may also like...